# SDR DHL2000804109

- Difficulty date: March 31, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT NR 2 LT TRACK FLANGE BROKEN BETWEEN STA 1530.00 AND 1580.00.  REMOVED AND REPLACED TRACK IN MAIN CARGO COMPT BETWEEN STA 1580.00 AND 1600.00 PER SRM 53-2-3 PG 50.
